# SDR DLM90071251

- Difficulty date: September 18, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- Engine time: 29,537 hours, 15,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095300853
- Condition: Corroded
- Location: Bs 1260-1364
- Part time: 29,537 hours, 15,593 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED BEYOND LIMITS AT LBL24 STA 1260 - 1364.  REPLACED SEAT TRACK SECTION IAW MD90 SRM VII 51-30-01 VOL 1.
